Virtual Events

Join us to enjoy food, drink, fun & community, 

Art Events

LFM Kick-off Event: Music and Conversation with Musician Raphael Olivier, LFC Alum

Coming from a Franco-American culture, Raphael Olivier sings his emotions over rhythmic and contemplative productions, inviting to travel as well as party.

 

The French Market kick-off event will feature a live performance by Olivier followed by a Q&A about his life and music.
 

Time: Friday, Nov. 13, 7:30 - 8:00 pm

Language: English

Format: Live on Zoom

Cost: Free

Duration: 30 minutes

Thank you for attending the event.

 

France and its Terroirs: An Art Workshop

with Sophie Roubertie

France is Paris, the Eiffel Tower and the Sacré-Cœur, Versailles, Mont-Saint-Michel, the Cannes Film Festival and the Roland-Garros Tournament. But it's much more than that! It is a country of varied landscapes, cities with a thousand-year-old history, where each village has at least one historical monument. A country with a unique culture, unified by language and history, but where each region has retained its uniqueness, despite the standardization of lifestyles.
 

During this workshop, you will discover and celebrate this richness and diversity, from vineyards to forests, from resorts to industrial regions, from mountains to islands. If you appreciate beauty and wonders, you will not be disappointed.

Time: Saturday, Nov. 14, 10:00 am – 12:00 pm

Language: English

Format: Live on Zoom

Cost: Underwritten by the LFC Parents Association

Duration: 2 hours

Sophie Roubertie:

After studying and starting a career in finance, Sophie Roubertie turned to focus on her passions, art and the transmission of her knowledge to others. Throughout France and further afield, she offers discoveries of heritage, using a variety of workshops, conferences and professional training. She writes cultural articles for several media including brochures, magazine journals and websites. Currently she designs and presents a radio program covering topics within ‘education & culture’.
 
Author of
Apprendre à voir, la Vie dans l’art  (Téqui, 2018).
Please discover her decoding of works of art on Instagram.

 

Games

 

Virtual Escape Room:

The Skeleton Key of Houdini

YOUR MISSION: You’re searching for the Skeleton Key of Harry Houdini. Rumor has it that the key is locked in a chest somewhere inside this spooky manor.  Do you have what it takes to find and retrieve the key? Good luck!

Play alone, with your family, or form a team and connect on Zoom. Unlimited screens can access the game for the weekend.

 

Language: English

Ages: 10 + suggested, but play with your whole family!

Format: Online, play when you like. 

Cost: Underwritten by the LFC Parents Association 

Duration: approximately 90 minutes

Thank you for playing!

Looking for more?

Brain Chase Escape rooms are coming soon to the LFCextra program!

Cooking & Tasting Events

Wine Tastings with Knightsbridge

Join Matthew Gundlach, Certified Sommelier and General Manager of Knightsbridge Wine Shoppe for a virtual Wine Tasting.  Purchase your trio of handpicked wines for this event, proceeds go to the Lycée. The virtual tasting presentation will last 20 minutes and will be followed by 20 minutes of community time and questions.

 

Language: English

Ages: 21+

Format: Live on Zoom

Duration: 40 minutes

Thank you for attending our wine tastings!

Looking for more?

 

Chocolate Tastings with Qantu

(Sign-up Deadline: Tuesday, November 10)

Qantu Chocolate bars are the little black dress of Estelle Tracy's chocolate stash: classic, elegant, and beautiful in many settings. As a chocolate sommelier, she's relied on their bars to wow the guests of her wine & chocolate pairing events. Now, she's thrilled for you to experience the chocolate magic at home. 

 

During this one-hour tasting, you’ll learn how the Canadian company got started and what makes their bars special. You’ll sample three of their dark chocolate bars, two of which won a Gold at the Academy of Chocolate Awards.

 

Estelle Tracy is a food writer and chocolate sommelier based in the Philadelphia area. A French native, she discovered the bean-to-bar movement in 2015 and has been leading chocolate tastings ever since. She’s the author of a food survival guide for French expats in the US and a regular contributor for Edible Delmarva magazine.

Costs:

  • Tasting underwritten by the LFC Parents Association

  • 3 bars of chocolate: $36 + $10 shipping

Language: Offered in English and French

Participants: 15 families per session

Format: Live on Zoom

Duration: 1 hour

Thank you for attending our chocolate tastings!

Looking for more?

 

Cooking with our Bistro Chefs

Join our LFM experts to make a bistro masterpiece in your own home.

Quiche au Saumon

Time: Saturday, Nov. 14, 12:00 - 12:30 pm

Language: English

Format: Moderated video on Zoom

Cost: Free

Duration: 30 minutes

Quiche au Saumon Ingredient List & Recipe

Gratin dauphinois  and fondant au chocolat

Time: Sunday, Nov. 15, 12:00 - 12:30 pm

Language: English

Format: Moderated video on Zoom

Cost: Free

Duration: 30 minutes

 

Gratin / Fondant Ingredient List & Recipe

 

Cooking Caramel with Agathe et Isabelle,

LFC alum and parent

Miam miam..'tis the season to enjoy!

Caramel Sauce and Salted Caramel Candies

Time: Saturday, Nov. 14, 1:00 - 1:30 pm

Language: English

Format: Moderated Video on Zoom

Cost: Free

Duration: 30 minutes

Ingredients and Recipe

Caramel Sauce

Caramel Candies

 

Kerrie & Elias Cuisine: Easy Homemade Cooking with Kids

Join 2 of the Lycée's finest young chefs in making a dish that will please the whole family, a simple Quatre-Quart!

Time: Saturday, Nov. 14, 3:00 - 3:30 pm

Language: French (with English translating if needed)

Ages: 3-12 

Format: Live on Zoom

Cost: Free

Duration: 30 minutes

Ingredient & Supply List

 

Storytime Events

Storytime with Cecilia Porter

LFC Director of Admissions

Join Cecilia for an elementary storytime in French.

 

Time: Saturday, Nov. 14, 2:00 - 2:30 pm

Language: French

Ages: 6–11

Format: Live on Zoom

Cost: Free

Duration: 30 minutes

Books:

  • TBA

 

Storytime with Elodie Kaplan,

LFC Librarian

Join Elodie for a Maternelle storytime in French.

 

Time: Sunday, Nov. 15, 10:00 - 10:30 am

Language: French

Ages: 3–5

Format: Live on Zoom

Cost: Free

Duration: 30 minutes

Books:

  • Un jour, je serai une grande sorcière (Michel Van Zeveren)

  • Sophie et sa courge (Pat Zietlow Miller et Anne Wilsdorf)

  • La moufle (Florence Desnouveaux et Cécile Hudrisier)

 

Storytime with Mr. Rauch,

LFC English Teacher

Join Mr. Rauch for a Maternelle storytime in English.

 

Time: Sunday, Nov. 15, 11:00 - 11:30 am

Language: English

Ages: 3–5

Format: Live on Zoom

Cost: Free

Duration: 30 minutes

Books:

  • The Secret Pizza Party

  • Peep and Egg: "I'm Not Hatching!"

 

Lycée French Market by Lycée Français de Chicago